# SDR AUS20030459

- Difficulty date: April 22, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: LW13923
- Condition: Failed
- Location: Nr 4 Cylinder
- Part time: 582 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 CYLINDER CONNECTING ROD FAILED.  ENGINE SEVERELY DAMAGED.  METAL CONTAMINATION OF OIL SYSTEM.   INVESTIGATION FOUND CONNECTING ROD LITTLE END BUSH FAILED. ALL OTHER LITTLE END BUSHES EXHIBITED SIGNS OF CRACKING AND UNUSUAL WEAR PATTERNS.
